# SDR TRAX200701271

- Difficulty date: August 31, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 14,980 hours, 12,434 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE 3B PUMP FAILED IN FLT.  EN ROUTE TO ATL A/C DIVERTED TO AVL DUE TO MTC.  RELATED TO DEFECT 352241-2.  EMERGENCY DECLARED.  FLT 4812 CX.
